Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Submetrizable spaces and almost $ \sigma $-compact function spaces


Author: R. A. McCoy
Journal: Proc. Amer. Math. Soc. 71 (1978), 138-142
MSC: Primary 54C35
DOI: https://doi.org/10.1090/S0002-9939-1978-0482639-9
MathSciNet review: 0482639
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the space of real-valued continuous functions, with the compact-open topology, defined on a Urysohn k-space X is almost $ \sigma $-compact if and only if X is submetrizable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C35

Retrieve articles in all journals with MSC: 54C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0482639-9
Keywords: Function spaces, almost $ \sigma $-compact, submetrizable
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society